MathSciNet Relay Station
MathSciNet bibliographic data
MR1202634 (93m:11046) 11G05 (14H52)
Nagao, Koh-ichi Examples of elliptic curves over ${\bf Q}$ with rank $\geq 17$. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 9, 287–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement